# SDR SWAA2022011053108

- Difficulty date: December 14, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 47,479 hours, 24,152 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 727b Lbl7
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON KEEL BEAM ATTACH ANGLE AT AFT CARGO BAY BS727B LBL7. MARKED. ; / [01] REMOVED CORROSION ON KEEL BEAM ATTACH ANGLE AT AFT CARGO BAY BS727B LBL7; AREA 1.1'X0.7'X0.018' IAW SRM 51-10-02-0G-0; FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM . IT WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C.; [02] REMOVED ON KEEL BEAM ATTACH ANGLE AT AFT CARGO BAY BS727B LBL7 IAW SRM 51-40-02-0G-0.; [03] VERIFIED CORRECTIVE ACTION 1 AND 2; [04] FABRICATED NEW ANGLE AT ACB KEEL BEAM BS 727B LBL 7; FROM MAT BAC1490-2815 #7075T62 LOT # 1468276-1; AND LOCATED & DRILLED NEW PART IAW SRM 41-40-05-0G-0 DWG 146A1320; APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01-0G-0 OK TO PRIMER; [05] VERIFIED ACTION 4. OK TO APPLY PRIMER; [06] APPLIED PRIMER ON NEW ANGLE IAW SOPM 20-41-02; OK TO INSTALL; [07] VERIFIED PRIMER APPLICATION PER SOPM 20-41-02. OK TO INSTALL ANGLE; [08] INSTALLED ANGLE AT ACB KEEL BEAM BS 727B LBL 7. IAW 737-700 SRM 51-40-02-0G-0; DWG 146A7810. ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF; [09] VERIFIED CORRECTIVE ACTION 8.
